Atrial Fibrillation with Slow Ventricular Response due to Multi-drug Poisoning - Successful Lipid Emulsion Therapy

Read full text
Authors: Nalan Kozacı, Songül Çolak, Ali Kemal Erenler, İhsan Danış, Kenan Ahmet TURKDOGAN
Cited by: 0
References: 11

Abstract

In this report, we present a patient with suicidal attempt by multi-drug (Sertraline, quetiapine and Tarka: 240 mg verapamil, 4 mg trandopril) ingestion. The patient developed atrial fibrillation with slow ventricular response, prolongation of QT period and shock. The symptoms of the patient improved dramatically following IV lipid emulsion (ILE) therapy. Any side-effect related to ILE therapy was not determined. ILE therapy may be used in management of patients with fatal cardiotoxicity due to multi-drug intoxication.

Fields of Study & Subjects

Poisoning and overdose treatments Plant-based Medicinal Research Forensic Toxicology and Drug Analysis

Publication details

Journal / source
Eurasian Journal of Toxicology
Volume
7
Issue
3
Pages
66–68
Publication date
10 January 2026
Language
EN